Manifolds with holonomy U∗(2m)

Author: 

Hitchin, N

Publication Date: 

9 April 2014

Journal: 

Revista Matemática Complutense

Last Updated: 

2020-07-01T09:56:59.977+01:00

Issue: 

2

Volume: 

27

DOI: 

10.1007/s13163-014-0150-x

page: 

351-368

abstract: 

We consider the geometry determined by a torsion-free affine connection whose holonomy lies in the subgroup U∗(2m) , a real form of GL(2m,C) , otherwise denoted by SL(m,H)⋅U(1) . We show in particular how examples may be generated from quaternionic Kähler or hyperkähler manifolds with a circle action.

Symplectic id: 

823140

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article